Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I have a pulsating pain on upper left abdomen below ribs, Can it be from gastritis or something else ?

Hi. I have a pulsating pain (every three to 50 seconds) on the left upper abdomen just below the ribs from two days now. I have had gastritis problem in past and a little also now. Can it be from gastritis ? Do I need to visit a doctor or I can try with a diet first. Can it be something serious. Thanks
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  662
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
It may be related to anxiety but may or may not be related to Gastritis. If you are overweight, reduce your weight by regular exercises, avoid spicy foods and drink plenty of water. Eat and sleep on time and avoid skipping meals and stress. Take Tab. Pantodac 40mg daily on empty stomach half hour before breakfast for 2 weeks. If pulsatile pain persists even after this, get a physical evaluation by a Doctor. Take Care.
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor